# SDR ARWA9610034

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION IN LT WHEEL WELL BETWEEN L33L AND L34L FS 1690.  REPAIRED PLATING IAW FAA 8110 FORM APPROVED DRAWING CF-N661AV-02/96 DATED 09-04-96.  TREATED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-17, 51-1-21.
